Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 15, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 30, 2010, 7:54 PM EDT for Columbia County, Gilchrist County, Suwannee County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2010, 7:54 PM EDT (23:54 UTC)
- Expired
- Apr 30, 2010, 8:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Columbia County, FL, Gilchrist County, FL, Suwannee County, FL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 30, 3:49 PM EDT, 4 hours 5 minutes earlier.
Area forecast discussion, Apr 30, 3:49 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 349 PM EDT FRI APR 30 2010 ...EARLY SUMMERLIKE CONDITIONS EXPECTED OVER THE WEEKEND... .SHORT TERM...TONIGHT THROUGH MONDAY... THIS AFTERNOON/TONIGHT...LEADING EDGE OF MOISTURE AND SHOWER ACTIVITY CONTINUES TO PRESS NORTHWARD THROUGH THE FORECAST AREA. MOST OF IT HAS BEEN SCATTERED SHOWERS ALTHOUGH A FEW STRIKES HAVE BEEN DETECTED IN THE ACTIVITY. SCATTERED SHOWER/ISOLD TSTM ACTIVITY WILL CONTINUE THROUGH THE EVENING HOURS THEN BEGIN TO FADE AFTER MIDNIGHT AS SUBTROPICAL RIDGE BEGINS TO BUILD NORTHWARD. PATCHY FOG IS EXPECTED AS WELL TOWARD MORNING. MILD OVERNIGHT LOWS IN THE MID/UPPER 60S. SATURDAY...SUBTROPICAL RIDGE BUILDING NORTHWARD WILL BEGIN TO PUNCH A MID/UPPER LEVEL DRY SLOT OVER THE REGION SO ANY LINGERING SHOWER/TSTM ACTIVITY WILL BE ISOLD IN THE MORNING AND ALONG ANY SBRZ CONVERGENCE DURING THE AFTERNOON HOURS. MAX TEMPS WILL SOAR INTO THE UPPER 80S AND LOWER 90S. SAT NIGHT...FAIR SKIES AND MILD OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S AS RIDGE HOLDS IN PLACE. SUNDAY...RIDGE IN PLACE AND SUBSIDENCE AND DRY AIR ALOFT SHOULD KEEP PCPN CHANCES AT 10% OR LESS WITH MAX TEMPS INTO THE LOWER TO MID 90S. HEAT INDICES WILL REACH THE UPPER 90S AND POSSIBLY THE CENTURY MARK. SUN NIGHT...CONTINUED SOUTHERLY FLOW WILL KEEP MIN TEMPS WARM IN THE UPPER 60S TO LOWER 70S WITH NO PCPN EXPECTED OVERNIGHT. MONDAY...NEXT FRONTAL SYSTEM WILL START TO PLOW INTO THE RIDGE WITH AFTERNOON SHOWERS/TSTMS POSSIBLE ACRS SERN GA. MAX TEMPS WILL STILL PUSH INTO THE LOWER 90S ACRS NERN FL WITH SLIGHTLY COOLER UPPER 80S ACRS SERN GA...BUT WILL BE DEPENDENT ON THE TIMING OF FRONTAL PCPN. .LONG TERM...TUESDAY THROUGH FRIDAY... GFS ENSEMBLE CONTINUES TO WAFFLE A BIT ON FRONTAL TIMING AS IT SLOWLY PUSHES THROUGH THE FORECAST AREA. SCTD SHOWERS/TSTMS STILL EXPECTED FROM LATE MONDAY THROUGH WEDNESDAY WITH SLIGHTLY HIGHER POPS DURING THE HEAT OF THE DAY. ENOUGH DRY AIR SHOULD FILTER IN ON THURSDAY AND FRIDAY ON THE BACK SIDE OF TROF PASSAGE TO KEEP POPS AROUND 10% OR LESS AND OUT OF THE ZFP/GRIDS FOR NOW. TEMPERATURES WILL COOL SOMEWHAT BACK DOWN INTO THE 80S FOR HIGHS BUT WILL STILL REMAIN SLIGHTLY ABOVE NORMAL. && .AVIATION... SHOWERS ARE DIMINISHING AS THEY APPROACH THE FIELDS AND WILL KEEP PRECIP IN THE VICINITY. MAY SEE SOME PATCH FOG/MIST IN THE USUAL PLACES. && .MARINE... SMALL CRAFT EXERCISE CAUTION FOR THE OFFSHORE WATERS AS A NOCTURNAL SURGE MOVES AROUND THE PERIPHERY OF THE RIDGE. MAY SEE SMALL CRAFT ADVISORY CONDITIONS ON SUNDAY AHEAD OF THE NEXT FRONT. && .PRELIMINARY POINT TEMPS/POPS... AMG 67 88 68 92 / 40 20 10 10 SSI 68 82 71 86 / 30 10 0 0 JAX 66 88 69 91 / 40 20 0 0 SGJ 68 88 71 90 / 40 20 0 0 GNV 66 90 70 93 / 40 20 10 0 OCF 67 91 70 92 / 40 20 10 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SANDRIK/KEEGAN
Hazardous weather outlook, Apr 30, 4:53 AM EDT, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 453 AM EDT FRI APR 30 2010 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-010900- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 453 AM EDT FRI APR 30 2010 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE INTERSTATE 75 CORRIDOR THIS AFTERNOON AND THEN FARTHER EAST CLOSER TO THE INTERSTATE 95 CORRIDOR EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE INTERIOR SATURDAY AFTERNOON. GREATER COVERAGE OF THUNDERSTORMS EXPECTED TUESDAY INTO WEDNESDAY IN ASSOCIATION WITH THE NEXT FRONTAL SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, Apr 30, 6:24 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
624 PM EDT FRI APR 30 2010
FLZ021-302330-
SUWANNEE-
624 PM EDT FRI APR 30 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 730 PM EDT...
AT 624 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 18 MILES SOUTHWEST OF LURAVILLE...OR 15
MILES WEST OF MAYO...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LURAVILLE...OBRIEN...
MCALPIN AND LIVE OAK THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3032 8298 3005 8279 3000 8279 2997 8295
3000 8297 3000 8299 3006 8304 3010 8312
3011 8316 3010 8319 3011 8323 3018 8324
TIME...MOT...LOC 2224Z 246DEG 21KT 2999 8337
DEESEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 6:24 PM EDT | Special Weather Statement | JAX | Suwannee | 66 min |
| Apr 30, 7:43 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist, Suwannee | 47 min |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.